# SDR EE4Y201912110417

- Difficulty date: December 11, 2019
- Submitted: December 11, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N90NA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000070
- Aircraft time: 37,577 hours, 18,311 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Part time: 37,577 hours, 18,311 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED L/E SLAT TRACK CAVITY SKIN CRACKED. NOTE: ALLOWABLE LIMITS NOT WERE FOUND AND PER SRM PART II 57-49-01 REPAIR 51 MINIMUM DIMENSION IS OUT LIMITS, THE DAMAGE ÁREA WAS REPAIRED IAW ETD2019-190-146537. JOB A1H247, ITEM 5-9
